关注
Francesco Fanelli
Francesco Fanelli
Institut Camille Jordan UMR 5208, Université Claude Bernard Lyon 1
在 math.univ-lyon1.fr 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces
R Danchin, F Fanelli
Journal de mathématiques pures et appliquées 96 (3), 253-278, 2011
482011
A theoretical investigation of Brockett’s ensemble optimal control problems
J Bartsch, A Borzì, F Fanelli, S Roy
Calculus of Variations and Partial Differential Equations 58, 1-34, 2019
302019
Highly rotating viscous compressible fluids in presence of capillarity effects
F Fanelli
Mathematische Annalen 366, 981-1033, 2016
262016
Weak observability estimates for 1-D wave equations with rough coefficients
F Fanelli, E Zuazua
Annales de l'IHP Analyse non linéaire 32 (2), 245-277, 2015
252015
Conservation of geometric structures for non-homogeneous inviscid incompressible fluids
F Fanelli
Communications in Partial Differential Equations 37 (9), 1553-1595, 2012
252012
A well-posedness result for viscous compressible fluids with only bounded density
R Danchin, F Fanelli, M Paicu
Analysis & PDE 13 (1), 275-316, 2020
242020
Time-dependent loss of derivatives for hyperbolic operators with non regular coefficients
F Colombini, DD Santo, F Fanelli, G Métivier
Communications in Partial Differential Equations 38 (10), 1791-1817, 2013
242013
Asymptotics of fast rotating density-dependent incompressible fluids in two space dimensions
F Fanelli, I Gallagher
Revista Matemática Iberoamericana 35 (6), 1763-1807, 2019
192019
A well-posedness result for hyperbolic operators with Zygmund coefficients
F Colombini, D Del Santo, F Fanelli, G Métivier
Journal de Mathématiques Pures et Appliquées 100 (4), 455-475, 2013
172013
The well-posedness issue in Sobolev spaces for hyperbolic systems with Zygmund-type coefficients
F Colombini, D Del Santo, F Fanelli, G Métivier
Communications in Partial Differential Equations 40 (11), 2082-2121, 2015
162015
A singular limit problem for rotating capillary fluids with variable rotation axis
F Fanelli
Journal of Mathematical Fluid Mechanics 18 (4), 625-658, 2016
152016
On the fast rotation asymptotics of a non-homogeneous incompressible MHD system
D Cobb, F Fanelli
Nonlinearity 34 (4), 2483, 2021
142021
A note on complete hyperbolic operators with log-Zygmund coefficients
F Colombini, D Del Santo, F Fanelli, G Métivier
Fourier Analysis: Pseudo-differential Operators, Time-Frequency Analysis and …, 2013
142013
Incompressible and fast rotation limit for barotropic Navier–Stokes equations at large Mach numbers
F Fanelli
Physica D: Nonlinear Phenomena 428, 133049, 2021
132021
Ergodic theory for energetically open compressible fluid flows
F Fanelli, E Feireisl, M Hofmanová
Physica D: Nonlinear Phenomena 423, 132914, 2021
132021
Elsässer formulation of the ideal MHD and improved lifespan in two space dimensions
D Cobb, F Fanelli
Journal de Mathématiques Pures et Appliquées 169, 189-236, 2023
122023
A numerical investigation of Brockett’s ensemble optimal control problems
J Bartsch, A Borzì, F Fanelli, S Roy
Numerische Mathematik 149 (1), 1-42, 2021
102021
Global well-posedness and long-time dynamics for a higher order quasi-geostrophic type equation
F De Anna, F Fanelli
Journal of Functional Analysis 274 (8), 2291-2355, 2018
102018
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data
F Fanelli, X Liao
Journal of Differential Equations 259 (10), 5074-5114, 2015
102015
Rigorous derivation and well-posedness of a quasi-homogeneous ideal MHD system
D Cobb, F Fanelli
Nonlinear Analysis: Real World Applications 60, 103284, 2021
92021
系统目前无法执行此操作,请稍后再试。
文章 1–20